It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


I am sorry to hear of the need for surgery on your heart at such a young age.

I don't understand the reasoning your doctor used in doubling your dosage from 10mg to 20mg when it was obvious that the lower dosage was doing the job. Are you feeling somewhat like a ginuea pig? One is good, two is better? Sheesh. The full effect of any statin drug in not reached until 12-15 weeks into the course of taking these drugs.

After you have severe muscle pain as a side effect to statins, some people can take several months to get the effects out of their system. Please be sure that you wait long enough for these effects to go away before you try the 10mg again, and please do so carefully. I read a paper from one of the top cardiac centers that stated that once you have experienced adverse effects from a statin, that there is little or no chance that you will be able to stand them again. One of the things that is seeming to help with muscle aches from statins is a 50-100mg dosage of CoEnzyme Q10, an over the counter supplement. You might want to try that to see if the aches would go away more quickly.

When are doctors going to learn to be more careful with these drugs?? I am with you and am happily willing to put my health care in God's Hands, it's the human hands of doctors always trying to second guess themselves that bothers me!





All times are GMT -7. The time now is 04:56 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!